American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B70) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] L. Grafakos, M. Mastyło and R. Szwedek. Interpolation of multilinear operators acting between quasi-Banach spaces. Proc. Amer. Math. Soc. 142 (2014) 2507-2516.
Abstract, references, and article information   
View Article: PDF

[2] Alon Ivtsan. Stafney’s lemma holds for several “classical” interpolation methods. Proc. Amer. Math. Soc. 140 (2012) 881-889. MR 2869072.
Abstract, references, and article information   
View Article: PDF

[3] Karl-Heinz Förster and Kerstin Günther. Stability of semi-Fredholm properties in complex interpolation spaces. Proc. Amer. Math. Soc. 139 (2011) 3561-3571. MR 2813387.
Abstract, references, and article information   
View Article: PDF

[4] Francisco L. Hernández, Evgeny M. Semenov and Pedro Tradacete. Strictly singular operators on $L_p$ spaces and interpolation. Proc. Amer. Math. Soc. 138 (2010) 675-686. MR 2557184.
Abstract, references, and article information   
View Article: PDF

[5] Andrzej Kryczka. Alternate signs Banach-Saks property and real interpolation of operators. Proc. Amer. Math. Soc. 136 (2008) 3529-3537. MR 2415037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] An Lê. On the local Hölder continuity of the inverse of the $p$-Laplace operator. Proc. Amer. Math. Soc. 135 (2007) 3553-3560. MR 2336570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Oscar Blasco. Restricted weak type on maximal linear and multilinear integral maps. Proc. Amer. Math. Soc. 135 (2007) 1343-1353. MR 2276643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shinya Moritoh, Miyuki Niwa and Takuya Sobukawa. Interpolation theorem on Lorentz spaces over weighted measure spaces. Proc. Amer. Math. Soc. 134 (2006) 2329-2334. MR 2213706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rajeev Kumar and Romesh Kumar. Composition operators on Banach function spaces. Proc. Amer. Math. Soc. 133 (2005) 2109-2118. MR 2137878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Irina Asekritova and Natan Krugljak. Real interpolation of vector-valued spaces in non-diagonal case. Proc. Amer. Math. Soc. 133 (2005) 1665-1675. MR 2120255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Loukas Grafakos and Mieczyslaw Mastylo. Restricted weak type versus weak type. Proc. Amer. Math. Soc. 133 (2005) 1075-1081. MR 2117208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mohammed Hichem Mortad. Self-adjointness of the perturbed wave operator on $L^2({\bf R^n}), n\geq 2$. Proc. Amer. Math. Soc. 133 (2005) 455-464. MR 2093068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sergei V. Astashkin and Lech Maligranda. Interpolation between $L_{1}$ and $L_{p}, 1 < p < \infty$. Proc. Amer. Math. Soc. 132 (2004) 2929-2938. MR 2063112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Leo Larsson. Carlson type inequalities and embeddings of interpolation spaces. Proc. Amer. Math. Soc. 132 (2004) 2351-2356. MR 2052412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] G. Sampson. $L^p$ estimates for a class of oscillatory integrals. Proc. Amer. Math. Soc. 131 (2003) 2727-2732. MR 1974329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Shuji Machihara and Tohru Ozawa. Interpolation inequalities in Besov spaces. Proc. Amer. Math. Soc. 131 (2003) 1553-1556. MR 1949885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alexei Yu. Karlovich and Lech Maligranda. On the interpolation constant for Orlicz spaces. Proc. Amer. Math. Soc. 129 (2001) 2727-2739. MR 1838797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Spiros A. Argyros. A universal property of reflexive hereditarily indecomposable Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 3231-3239. MR 1844998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ernst Albrecht and Vladimir Müller. Spectrum of interpolated operators. Proc. Amer. Math. Soc. 129 (2001) 807-814. MR 1804050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] O. E. Tikhonov and L. V. Veselova. A Banach couple is determined by the collection of its interpolation spaces. Proc. Amer. Math. Soc. 126 (1998) 1049-1054. MR 1443170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Christian Le Merdy. The Schatten space $S_4$ is a $Q$-algebra. Proc. Amer. Math. Soc. 126 (1998) 715-719. MR 1468194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Elida V. Ferreyra. On a negative result concerning interpolation with change of measures for Lorentz spaces. Proc. Amer. Math. Soc. 125 (1997) 1413-1417. MR 1363418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jesús Bastero and Francisco J. Ruiz. Elementary reverse Hölder type inequalities with application to operator interpolation theory . Proc. Amer. Math. Soc. 124 (1996) 3183-3192. MR 1363446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Fernando Cobos and Pedro Fernández-Martínez. A duality theorem for interpolation methods associated to polygons . Proc. Amer. Math. Soc. 121 (1994) 1093-1101. MR 1209420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ryszard Komorowski. On constructing Banach spaces with no unconditional basis . Proc. Amer. Math. Soc. 120 (1994) 101-107. MR 1191870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1